On the choice number of complete multipartite graphs with part size four

Henry Kierstead, Andrew Salmon, Ran Wang

Research output: Contribution to journalArticlepeer-review

Abstract

Let ch(G) denote the choice number of a graph G, and let Ks*k be the complete k-partite graph with s vertices in each part. Erdos, Rubin, and Taylor showed that ch(K2*k)=k, and suggested the problem of determining the choice number of Ks*k. The first author established ch(K3*k)=⌈4k-13⌉. Here we prove ch(K4*k)=⌈3k-12⌉.

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalEuropean Journal of Combinatorics
Volume58
DOIs
StatePublished - Nov 1 2016

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On the choice number of complete multipartite graphs with part size four'. Together they form a unique fingerprint.

Cite this